Medical questions & health advice by board certified doctors
"I had a heart surgery last 2011. Can I use a product called gloxi?"
is there any bad side effect when i use the product called gloxi. I cant asked my surgeon because i go and stay in the other country. Is it safe to use it ?
It is difficult to provide an accurate answer without knowing the full details of your medical history. I strongly encourage you consult a cardiologist in the country in which you currently live. They will be able to provide you guidance on this issue. Gloxi is a liquid supplement marketed to increase height. According to the manufacturers brochure, it contains many supplements, including zinc, copper, vitamin K, wheat germ, and citric acid. Unfortunately, such supplements are not regulated by the FDA. A recent study found that many such supplements do not actually contain what they are marketed as containing, and some can even contain known toxins. Specifically, the vitamin K in Gloxi may pose a problem due to its vitamin K component. After some heart surgeries, such as mechanical valve implantation, patients must take a blood thinner called warfarin. Warfarin functions by inhibiting your body's ability to recycle vitamin K and form clotting factors. Vitamin K reverses the function of warfarin and may make it more difficult to safely ensure you do not form a blood clot on your heart valve. Without knowing your full medical history, I cannot determine if it is safe for you to use Gloxi. I recommend you schedule an appointment with a cardiologist to discuss this.
Need more info?See a doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.